# SDR P2EA00322

- Difficulty date: October 12, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 657094713
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CK FOUND LT WING AFT PYLON ACCESS PANEL AT WBL 191 WITH DELAMINATION L=12.0 IN, W=10.0 INREPLACED LEFT WING AFT PYLON PANEL AT WBL 9=191 IAW COOPESA EO#COO-CMP-3-57-633-00 DATED OCT 9, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER ROBERT MANASH DESIGNATION #DERT-710167-SW DATED OCT 25, 2000.
